# SDR DALA2019091805388

- Difficulty date: September 18, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 46,692 hours, 30,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY EXIT LIGHTS ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK. OPERATIONAL CHECKS ARE GOOD REF AMM 33-51-03. (LP #5995456)
